Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Facial changes
Aug 5, 1999

Dear Docs, I am a 33 yr. old HIV+ WM. I have noticed legs and arms getting skinnier, but I can't handle the facial changes. I'm getting deep lines on my face. Where fat use to fill them in. I have heard that the 3TC, and D4T could be resposible for these changes. Is there a good alternative to take with my sustiva? AZT makes me anemic. If I took a drug holiday would fat return or not? I have been undectable with a high T-cell count for quite a while. Thank-You in Denver.

Response from Dr. Fisher

We don't know yet for sure whether switching from your current regimen to another or taking a drug holiday would help. I would not be in favor of a drug holiday because we still don't know about the long-term consequences of drug holidays. Alvan Fisher, M.D.


Previous
Injections for facial gauntness?
Next
How can I get mor fat in my face?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement